# SDR RAIA0005005

- Difficulty date: May 3, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 8,918 hours, 9,736 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14156002410
- Condition: Cracked
- Location: Cockpit
- Part time: 2,651 hours, 2,794 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6221-JFK- AIRCRAFT TAXIING BEHIND AN AIRBUS AIRCRAFT, THE FIRST OFFICERS FORWARD WINDSCREEN CRACKED.  MAINTENANCE INSPECTED AND REPLACED FIRST OFFICERS FORWARD WINDSCREEN.
